# SDR HNAA2016050200128

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,355 hours, 35,261 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHILE ON DESCENT NR 3 PITOT INOPERATIVE.  EICAS CAUTION MESSAGE APPEARED. STARTED SMELLING ODOR THAN MOMENTS LATER F/A REPORTED SMOKE IN CABIN.  DECLARED EMERGENCY LANDING AND EVACUATED ACFT ON GROUND.  NO HISTORY CX DAMAGE INSPECTION OVERHEAT BURN DAMAGE FOUND ON LOWER CENTER RT RELAY SUPPORT ACCESS PANEL 224ERW, STEMMING FROM RELAY  K0057.  R & R RELAY REPLACE ALL ASSOCIATED BURNED WIRING STILL IN PROGRESS.
